Elavil for anxiety and insomnia? Weird Side Effects
I started to take elavil 25mg yesterday for my insomnia and anxiety. I have felt really weird and out of it all day and dont want to continue taking if I continue to feel this way. I start a new job on monday and don't want to feel this way. do you think i should discontinue to take it or will this feeling be gone by monday?
I'm unable to give you medical advice regarding your medication, as I'm not a medical doctor. However I will say that in my experience, people can have a wide range of side effects from any medication, including all antidepressants. It is unique to each individual. How it effects you may be totally different than how it effects someone else. Some people feel no effect good or bad for weeks after staring an antidepressant. Others - especially those who are sensitive to drugs - may feel "altered" almost immediately (though that is usually not the state that they stay in for the long term). So in short, it may be hard for anyone to predict how long or much you would feel that way. Sometimes doctors will decrease or adjust a dosage to minimize side effects, or may offer another choice of meds to try instead.
Best to consult your doctor when you can, and trust your intuition.
Both anxiety and insomnia often can be alleviated with Meridian Tapping/EFT or meditation - which may be options to try, in addition to medication.
Ben Schwarcz, MFT
Santa Rosa Psychotherapist
NEW EFT/Meridian Tapping eBOOK!
Order Now at Pre-Sale Price
Tapping Into Joy: Meridian Tapping and Mindfulness for Depression
With bonus Tap-Along Audio Book and Full-length Guided Meditation Audio
A 96-Page guide to lead you out of the darkness of depression and into the light of your own True Self.
Learn to use Meridian Tapping/EFT for your own self-healing from Depression, Anxiety, Trauma and Stress. Step by Step instructions from the basics to the subtle art of getting powerful results quickly, even with complex issues.
Guided Mindfulness Meditation for Depression